# SDR FDEA202503190453

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 12,527 hours, 5,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T5869141
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD FLOORBOARD 251 CFA AT STATION 1125 HAS DAMAGE MWT CORRECTION FLOORBOARD IS 251CFF REPAIRED MAIN CARGO COMPT. DAMAGED AREAS AT STA.1114-1197 LBL 33-54.75  PNL# 251CFF   MPN: 146T5856-141 TOP SKIN OF FLOORBOARD. IN REF. TO 767 SRM 53-00-50-2R FIG. 201 SHEET.2   REPAIR#: 1. THIS IS A MAJOR REPAIR. SEE JPF STEPS 4-7 FOR WORK ACCOMPLISHED.   FLOORBOARD PNL#: 251CFF WAS REMOVED.
